Cover Image

A Differential Operator Needed in the generation of a numerical Integrator for Environmental Models

Mercy Nduku Ngungu

Abstract


In this research we generate a series method for computing the nth order derivative of a function that depends on five Independent variables by using the Leibnitz’s theorem in the product rule. Further, the theorem that establishes the new method and its proof are presented by using Mathematical Induction. It is established that the new series method does not require the knowledge of the preceding derivative before obtaining the succeeding ones.


Keywords


Product rule, Leibnitz’s Theorem, Higher Order Derivatives, Mathematical Induction

References


Complex analysis (third edition) by Serge Lang; Department of mathematics Yale University New Haven, CT06520 USA. SPRINGER [ISBN 0-387-978801086-0]

Erwin Kreyszig: Advanced Engineering mathematics (8th Edition) [ISBN 978-81-265-0827-3]

John D. Paliouras: Complex variables for scientists and engineers.[ISBN 0-02-390550-6] Mathematical methods for physics and engineering; A comprehensive guide by K. F. Riley,M. P. Hobson and S. J. Bence.[ISBN 0 521 55529 9]

Olorunsola S.A (1980): (M.Sc. thesis) On lower bounds for discriminants of algebraic number fields, University of Ilorin

O. O. Enoch and O.S.Falebita (2013); AMethod for obtaining the nthDerivative Of a Function of the Form ; elixir International Journal of Discrete Mathematics.Vol.57A.PP.14435-14438, http:/www.elixirjournal.org.

O. O. Enoch and S. A. Olorunsola (2011): A new method for the evaluation of higher order Derivatives of three continuous and Differentiable functions; Journal of the Nigerian Association of Mathematical physics Vol. 19, pp. 155 -158.

O. O. Enoch and T.O.Ewumi (2012): A New Method for obtaining the nthDerivative of a Function of the Form ; Journal of the Nigerian Association of Mathematical physics Vol. 20, pp.55-58.

Ruel V. Churchill, James W. Brown, and Roger F. Verhey. Complex variables and Application (Third edition)[ISBN 0-07-010855-2]


Refbacks

  • There are currently no refbacks.


ISSN 15849422, 12211249